Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Ordering Properties of Linear Successive Iteration Schemes Applied to Multi-Diagonal Type Linear Systems

J. Heller
Journal of the Society for Industrial and Applied Mathematics
Vol. 5, No. 4 (Dec., 1957), pp. 238-243
Stable URL: http://www.jstor.org/stable/2099081
Page Count: 6
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Ordering Properties of Linear Successive Iteration Schemes Applied to Multi-Diagonal Type Linear Systems
Preview not available

Page Thumbnails

  • Thumbnail: Page 
238
    238
  • Thumbnail: Page 
239
    239
  • Thumbnail: Page 
240
    240
  • Thumbnail: Page 
241
    241
  • Thumbnail: Page 
242
    242
  • Thumbnail: Page 
243
    243